# SDR HALA2023021400043

- Difficulty date: February 10, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 46,439 hours, 7,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 MAIN DECK Z-SECTION FOUND CRACK AT LOCATION FR 80/82, BETWEEN - Y1137-1. CORRECTIVE ACTION: MAIN DECK Z-SECTION AT FR 80/82, BETWEEN -Y1137.1 AND -Y1447.8( RIGHT HAND SIDE) REPLACED. (2626729)
